# SDR CA190327007

- Difficulty date: March 25, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Aircraft time: 35,983 hours
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53372411200
- Condition: Corroded
- Location: Frame 33
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING HMV INSPECTION, CORROSION FOUND ON FLOOR BEAM AT FRAME 33, P/N S53372411200, BETWEEN LBL 13 AND LBL 38. WO 33424191 MR 00090, INSPECTION TASK CARD 425-536108-GVI-10000-1.
